# SDR 9605232297

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Plate
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE DRAG BRACE SUPPORT BEAM ATTACH PLATE.  REPLACED PLATE (P/N 69-45947-1), PER SRM 51-10-1 PG 4 PAR 4A.
